# SDR GSPA2020050800001

- Difficulty date: May 5, 2020
- Submitted: May 8, 2020
- Operation: Air carrier
- Aircraft: N73WC
- Make and model: Beech B300
- Aircraft serial: FL135
- Aircraft time: 12,508 hours, 10,596 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Eva Tube
- Part number: 1019700931
- Condition: Damaged
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REPORT FROM PILOT...I DEPARTED SNA IN N73WC UNDER THE CALL-SIGN "WEST COAST 73" (WCC73). WHILE CLIMBING THROUGH 17,000FT FOR FL270 I OBSERVED A RED MASTER WARNING LIGHT, ACCOMPANIED BY A "R BLEED FAIL" LIGHT. I PERFORMED THE MEMORY ITEM BY MOVING THE RIGHT BLEED AIR VALVE TO "PNEU & ENVIRO OFF" AND THEN RAN THE ASSOCIATED CHECKLIST FOR THAT FAILURE. THE CHECKLIST STATED THAT I WAS TO LIMIT OPERATION TO BELOW FL250. I THEN REQUESTED FL250 FROM LOS ANGELES CENTER. 
WITHIN A MINUTE OR TWO THE CABIN ALT HI MASTER WARNING WAS TRIGGERED ALONG WITH THE WARNING HORN (WHICH I SILENCED), INDICATING THAT THE CABIN ALTITUDE HAD EXCEEDED 10,000FT. I WAS AROUND FL200 AT THIS POINT AND WAS OBSERVING THE CABIN ALTITUDE SLOWLY CONTINUING TO INCREASE. WHEN IT REACHED 11,000FT I OPTED TO DESCEND TO FL180 TO SEE IF THAT WOULD HELP THE PRESSURIZATION CATCH UP AND GET THE CABIN ALTITUDE BELOW 10,000FT. AT FL180 THE PRESSURIZATION HELD STEADY AT A CABIN ALTITUDE OF 11,000FT, BUT WOULD NOT DECREASE. 
AT THIS POINT I DECIDED TO RETURN TO SNA TO SWAP AIRCRAFT. I INFORMED THE PASSENGERS, AND USED MY RADIO TO CALL ATLANTIC AVIATION AT SNA SO THEY COULD INFORM WEST COAST OPERATIONS THAT I WAS DIVERTING BACK TO SNA. I WAS ROUGHLY OVER ONT WHEN I INFORMED AIR TRAFFIC CONTROL THAT I WAS GOING TO RETURN TO SNA. NO EMERGENCY WAS DECLARED. I REQUESTED FURTHER DESCENT AND WAS GIVEN A NEW ALTITUDE OF 8000FT (IF MEMORY SERVES ME RIGHT).I WAS THEN GIVEN VECTORS BACK TO SNA AND THE REMAINDER OF THE FLIGHT WAS UNEVENTFUL... A PINHOLE WAS FOUND IN PART OF THE R/H BLEED AIR EVA TUBING RUN THAT LEADS TO THE BLEED AIR SWITCH. A LOSS OF PRESSURE TO THE SWITCH CAUSES THE BLEED AIR WARNING ANNUNCIATOR TO ILLUMINATE. ONCE THE EVA TUBE WAS REPLACED, PERFORMED SATISFACTORY GROUND CHECK OF BLEED AIR WARNING SYSTEM. ALSO PERFORMED SATISFACTORY GROUND PRESSURIZATION CHECKS.
